The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society

Full-Text PDF (399 KB) | Metadata | Table of Contents | JEMS summary
Volume 5, Issue 1, 2003, pp. 41–68
DOI: 10.1007/s10097-002-0045-x

Published online: 2003-03-31

Algebraic loop groups and moduli spaces of bundles

Gerd Faltings[1]

(1) Max-Planck-Institut für Mathematik, Bonn, Germany

We study algebraic loop groups and affine Grassmannians in positive characteristic. The main results are normality of Schubert-varieties, the construction of line-bundles on the affine Grassmannian, and the proof that they induce line-bundles on the moduli-stack of torsors.

No keywords available for this article.

Faltings Gerd: Algebraic loop groups and moduli spaces of bundles. J. Eur. Math. Soc. 5 (2003), 41-68. doi: 10.1007/s10097-002-0045-x